# SDR SWAA2022080227373

- Difficulty date: July 9, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS204 TO WS228 AT LT WING 2022-373088 / [01] REPLACED REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS204 TO WS228 AT LT WING I.A.W. B737-700 DWG 115A2001 REV: A AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED
